Korean J. Math. Vol. 31 No. 1 (2023) pp.95-107
DOI: https://doi.org/10.11568/kjm.2023.31.1.95

Commutativity of multiplicative $b$-generalized derivations of prime rings

Main Article Content

Muzibur Rahman Mozumder
Wasim Ahmed Wasim
Mohd Arif Raza
Adnan Abbasi


Consider $\mathscr{R}$ to be an associative prime ring and $\mathscr{K}$ to be a nonzero dense ideal of $\mathscr{R}$. A mapping (need not be additive) $\mathscr{F} : \mathscr{R} \rightarrow \mathscr{Q} _{mr}$ associated with derivation $d : \mathscr{R} \rightarrow \mathscr{R}$ is called a multiplicative $b$-generalized derivation if $\mathscr{F} (\alpha \delta ) = \mathscr{F} (\alpha )\delta + b\alpha d(\delta )$ holds for all $\alpha ,\delta \in \mathscr{R}$ and for any fixed $(0 \neq) b \in \mathscr{Q}_s \subseteq \mathscr{Q}_{mr}$. In this manuscript, we study the commutativity of prime rings when the map $b$-generalized derivation satisfies the strong commutativity preserving condition and moreover, we investigate the commutativity of prime rings that admit multiplicative $b$-generalized derivation, which improves many results in the literature.

Article Details

Supporting Agencies



[1] Ali, A., Yasen, M. and Anwar, M., Strong commutativity preserving mappings on semiprime rings, Bull. Korean Math. Soc. 43 (4) (2006), 711-713. Google Scholar

[2] Ashraf, M., Ali, A. and Ali, S., Some commutativity theorem for prime rings with generalized derivations, Southeast Asian Bull. Math. 31 (2007) 415-421. Google Scholar

[3] Beidar, K. I., Martindale III, W. S., and Mikhalev, A. V. , Rings with generalized identities, Pure Appl. Math. Dekker, New York, (1996). Google Scholar

[4] Bell, H. E. and Mrtindale III, W. S., Centralizing mappings on semiprime rings, Canad. Math. Bull. 30 (1) (1987), 92-101. Google Scholar

[5] Bell, H. E. and Daif, M. N., On commutativity and strong commutativity preserving maps, Canad. Math. Bull. 37 (4) (1994), 443-447. Google Scholar

[6] Breˇsar, M., On the distance of the composition of two derivations to the generalized derivations, Glasgow Math. J. 33 (1991), 89-93. Google Scholar

[7] Daif, M. N., When is a multiplicative derivation additive?, Internat. J. Math. and Math. Sci. 14 (3) (1991) 615-618. Google Scholar

[8] Daif, M. N. and Tammam El-Sayiad, M. S., Multiplicative generalized derivations which are additive, East-West J. Math. 9 (1) (1997), 31-37. Google Scholar

[9] De Filippis, V. and Wei, F., b−generalized skew derivations on Lie ideals, Mediterr. J. Math. 15(2) (2018), paper no. 65, 24 pp. Google Scholar

[10] Dhara, B. and Ali, S., On multiplicative (generalized)-derivations in prime and semiprime rings, Aequat. Math. 86 (2013), 65-79. Google Scholar

[11] G¨olba¸si, ¨ O, Multiplicative generalized derivations on ideals in semiprime rings, Math. Slovaca 66(6) (2016), 1285-1296. Google Scholar

[12] Herstein, I. N., Rings with involutions University of Chicago press, Chicago, 1976. Google Scholar

[13] Hvala, B., Generalized derivations in rings, Comm. Algebra 26 (4) (1998), 1147-1166. Google Scholar

[14] Ko¸c, E. and G¨olba¸si, ¨ O, Some results on ideals of semiprime rings with multiplicative generalized derivations, Comm Algebra 46 (11) (2018), 4905-4913. Google Scholar

[15] Ko¸san, M. T. and Lee, T. K., b−generalized derivations of semiprime rings having nilpotent values, J. Aust. Math. Soc. 96 (3) (2014), 326-337. Google Scholar

[16] Liu, C. K., An Engel condition with b−generalized derivations, Linear Multilinear Algebra 65 (2) (2017), 300-312. Google Scholar

[17] Liau, Pao-Kuei and Liu, Cheng-Kai, An Engel condition with b−generalized derivations for Lie ideals, J. Algebra App. 17(3) (2018), 1850046, 17 pp. Google Scholar

[18] Ma, J. and Xu, X. W., Strong commutativity-preserving generalized derivations on semiprime rings, Acta Math. Sinica 24 (11) (2008), 1835-1842. Google Scholar

[19] Mayne, J. H. Centralizing mappings of prime rings, Canad. Math. Bull. 27 (1984), 122-126. Google Scholar

[20] Posner, E., Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. Google Scholar

[21] Rehman, N. and Khan, M. S., A note on multiplicative (generalized)-skew derivation on semiprime rings, J. Taibah Univ. Sci. 12(4) (2018), 450-454. Google Scholar

[22] Samman, M. S., On strong commutativity-preserving maps, Int. J. Math. Math. Sci. 6 (2005), 917-923. Google Scholar

[23] Tiwari, S. K., Sharma, R. K. and Dhara, B., Multiplicative (generalized)- derivation in semiprime rings, Beitr Algebra Geom 58 (2017), 211-225. Google Scholar